# SDR FDEA2018090652354

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 2,244 hours, 960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE ROPE NOT IN TRACK ON AFT SIDE OF THE  DOOR FRAME. STOWED THE L1 DOOR ESCAPE ROPE PER AMM 25-61-04-2-1.
